Discussion of « Sur une limitation très générale de la dispersion de la médiane » by M. Fréchet
Journal de la société française de statistique, Tome 147 (2006) no. 2, pp. 51-60.
@article{JSFS_2006__147_2_51_0,
     author = {Genton, Marc G. and Ma, Yanyuan and Parzen, Emanuel},
     title = {Discussion of {\guillemotleft} {Sur} une limitation tr\`es g\'en\'erale de la dispersion de la m\'ediane {\guillemotright} by {M.} {Fr\'echet}},
     journal = {Journal de la soci\'et\'e fran\c{c}aise de statistique},
     pages = {51--60},
     publisher = {Soci\'et\'e fran\c{c}aise de statistique},
     volume = {147},
     number = {2},
     year = {2006},
     language = {en},
     url = {http://www.numdam.org/item/JSFS_2006__147_2_51_0/}
}
TY  - JOUR
AU  - Genton, Marc G.
AU  - Ma, Yanyuan
AU  - Parzen, Emanuel
TI  - Discussion of « Sur une limitation très générale de la dispersion de la médiane » by M. Fréchet
JO  - Journal de la société française de statistique
PY  - 2006
DA  - 2006///
SP  - 51
EP  - 60
VL  - 147
IS  - 2
PB  - Société française de statistique
UR  - http://www.numdam.org/item/JSFS_2006__147_2_51_0/
LA  - en
ID  - JSFS_2006__147_2_51_0
ER  - 
Genton, Marc G.; Ma, Yanyuan; Parzen, Emanuel. Discussion of « Sur une limitation très générale de la dispersion de la médiane » by M. Fréchet. Journal de la société française de statistique, Tome 147 (2006) no. 2, pp. 51-60. http://www.numdam.org/item/JSFS_2006__147_2_51_0/

Arellano-Valle R.B. , Branco M. D. and Genton M. G. (2006). A unified view on skewed distributions arising from selections. The Canadian Journal of Statistics, 34, 581-601. | MR 2347047 | Zbl 1121.60009

Arellano-Valle R. B. and Genton M. G. (2005). On fundamental skew distributions. Journal of Multivariate Analysis, 96, 93-116. | MR 2202402 | Zbl 1073.62049

Arellano-Valle R.B. and Genton M. G. ( 2006a). On the exact distribution of the maximum of absolutely continuous dependent random variables. Statistics & Probability Letters, in press. | Zbl 1134.60033

Arellano-Valle R.B. and Genton M. G. ( 2006b). On the exact distribution of linear combinations of order statistics from dependent random variables. Journal of Multivariate Analysis, in press. | Zbl 1139.62028

Genton M. G. (2004). Skew-Elliptical Distributions and Their Applications : A Journey Beyond Normality. Edited Volume, Chapman &, Hall/CRC, Boca Raton, FL, 416 pp. | MR 2156754 | Zbl 1069.62045

Parzen E. (2004). Quantile probability and statistical data modeling. Statistical Science, 19, 652-662. | MR 2185587 | Zbl 1100.62500

R Development Core Team (2004). R : A language and environment for statistical computing. R Foundation for Statistical Computing, Vienna, Austria. ISBN 3-900051-07-0,URL http : //www. R-project.org